On mutual correlation of sequences
Doklady Akademii Nauk, Tome 196 (1971) no. 3, pp. 531-534
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_196_3_a10,
author = {V. M. Sidel'nikov},
title = {On mutual correlation of sequences},
journal = {Doklady Akademii Nauk},
pages = {531--534},
year = {1971},
volume = {196},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_196_3_a10/}
}
V. M. Sidel'nikov. On mutual correlation of sequences. Doklady Akademii Nauk, Tome 196 (1971) no. 3, pp. 531-534. http://geodesic.mathdoc.fr/item/DAN_1971_196_3_a10/